eklira genuair faulty ?

hi,my name is Rikki and recently I have noticed that my eklira sometimes doesn't give me a dose after inhaling , the reason I know this is that there is no powder residue in my mouth to rinse out or even taste, this has happened on two occasions now and I'm starting to think that there is a problem with this inhaler, has anyone else had this happen to them.

4 Replies

oldestnewest
  • i take that too and have found the same thing happens.......its def not the inhaler itself as even when i have a new one it does it ......the doc said just cos you dont feel it dosnt mean it hasnt worked it means you have taken it right but in all honesty i take it again which prob isnt advised

  • hi lass, thank you for the reply, like you I take another dose when this happens, on this occasion I don't think your doctor is correct as I've been on it for about six months and as you know there is allways a powder residue and a taste that needs to be rinsed out which suggests that the inhaler did not deliver the dose.

    once again many thanks and ps, I hope you get your lung transplant .

    Rikki

  • I take this also but as yet not come across any problem as yet when taking it do you empty your lungs as much as possible then gave the genuair a good suck

  • hi ant, yes I do all the right things to make sure every dose is correct and it's only recently that this has happened. thanks for your reply.

You may also like...